# SDR SWAA2024102451189

- Difficulty date: October 21, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 62,325 hours, 41,012 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR ESCAPE SLIDE GIRT BAR RETAINING RING DOES NOT LOCK ONTO THE GIRT BAR.<[01] REMOVED AND REPLACED AFT SERVICE DOOR ESCAPE GIRT BAR RETAINER RING. OPS CHECK GOOD REF AMM 25-66-01
